# SDR CA000706020

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Failed
- Location: Nr 1 Engine
- Component: Lyc, ALF502R5
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW REJECTED TAKEOFF DUE TO NR 1 ENGINE EXHIBITING AN EXCESSIVE VIBRATION INDICATION, AS WELL AS A LOUD BUZZING SOUND. THE VIBRATION REMAINED WHEN POWER WAS REDUCED TO GROUND IDLE. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. INITIAL TEARDOWN REVEALED THE FAILURE OF ONE GUIDE VANE OF THE FIRST NOZZLE, WITH SUBSEQUENT DOWNSTREAM DAMAGE. A FINAL DETERMINATION OF CAUSE IS PENDING.
